# SDR CALA2024112201253

- Difficulty date: November 20, 2024
- Submitted: November 22, 2024
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Aircraft time: 58,224 hours, 17,036 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L FWD ENT DOOR CAME ON DURING CRUISE ALL CABIN PRESSURE  INDICAT IONS NORMAL CLEANED 1 FWD ENT DOOR SWITCH , OP CK OK .
